期刊文献+

容有半对称度量联络的广义复空间中子流形上的Chen不等式(英文) 被引量:1

Chen Inequalities for Submanifolds of Generalized Space Forms with Semi-Symmetric Metric Connections
下载PDF
导出
摘要 在容有半对称度量联络的广义复空间中建立了子流形上的Chen不等式,这些不等式给出了子流形的平均曲率(关于半对称联络)与截面曲率,数量曲率之间的关系. In this paper ,we establish Chen inequalities for submanifolds of generalized space forms , endowed with semi-symmetric metric connections .These inequalities give relationships between the mean curvature associated with a semi-symmetric metric connection and certain intrinsic invariants involving the sectional and scalar curvatures of submanifolds .
作者 何国庆 陈平
出处 《安徽师范大学学报(自然科学版)》 CAS 北大核心 2014年第5期418-424,共7页 Journal of Anhui Normal University(Natural Science)
基金 Supported by Foundation for Excellent Young Talents of Higher Education of Anhui Province(2011SQRL021ZD)
关键词 CHEN 不等式 广义复空间 半对称联络 Chen inequality generalized complex space form semi-symmetric metric connection
  • 相关文献

参考文献18

  • 1NASH J F. The imbedding problem for Riemannian manifolds[J]. Ann of Math, 1956,63:20- 63.
  • 2CHEN B Y, DILLEN F, VERSTRAELEN L, VRANCKEN L. Tota real submanifolds of CP satisfying a basic equality[J]. Arch Math, 1994,63 : 553 - 564.
  • 3CHEN B Y. :-invariants, inequalities of submanifolds and their applications[C], in: MIHA1 A, MIHA1 I, MIRON R. Topics in Di. erential geometry. Bucharest: Editura Academeiei Rom ane, 2008.
  • 4CHEN B Y. Pseudo-riemannian geometry,:-invariants and applications[ M]. New Jer-sey: World Scientic, 2011.
  • 5李光汉,吴传喜.SLANT IMMERSIONS OF COMPLEX SPACE FORMS AND CHEN'S INEQUALITY[J].Acta Mathematica Scientia,2005,25(2):223-232. 被引量:10
  • 6MIHAI A, CHEN B Y. Chen inequalities for slant suhmanifolds in generalized complex space forms[J]. Radovi Mathematicki,2004,12:215 - 231.
  • 7ARSLAN K, EZENTASAND R, MIHAIAND I, OZGiL,R C. Certain inequalities for submanifolds in (k,tz)-contact space forms[J]. Bulletin of the Australian Mathematical Society,2001,64(2) :201 - 212.
  • 80ZGU'R C, CHEN B Y. Chen inequalities for suhmanifolds a Riemannian manifold of a quasi-constan curvature[ J ]. Turk J Math, 2011,35:, 501-509.
  • 9LI X, HUANG G, XU J. Some inequalities for submanifolds in locally conformal almost cosymplectic manifolds [ J ]. Sooehow Journal of Mathematics, 2005,31(3) :309.
  • 10MIHAI A, OZGUR C. Chen inequalities for submanifolds of real space forms with a semi-symmetric metric connection[J]. Taiwan Residents Journal of Mathematics, 2010,4 (14) : 1465 - 1477.

二级参考文献10

  • 1Guanghan Li.Ideal einstein, conformally flat and semi-symmetric immersions[J].Israel Journal of Mathematics.2002(1)
  • 2Bang -yen Chen.A general inequality for submanifolds in complex-space-forms and its applications[J].Archiv der Mathematik.1996(6)
  • 3Chen B Y,Tazawa Y.Slant Submanifolds of Complex Projective and Complex Hyperbolic Spaces[].Glasgow Mathematical Journal.2000
  • 4Chen B Y.A General Inequality for Submanifolds in Complex-Space-Forms and Its Applications[].Archiv der Mathematik.1996
  • 5Abe T.Isotropic Slant Submanifolds[].Mathematica Japonica.1998
  • 6Li G,Wu C.Rigidity Theorems for Submanifolds[].Acta Math Sci(Chinese).2001
  • 7Chen B Y.Some New Obstructions to Minimal Lagrangian Isometric Immersions[].Japanese Journal of Mathematics.2000
  • 8Li G.Ideal Einstein, Conformally Flat and Semi-Symmetric Immersions[].Israel Journal of Mathematics.2002
  • 9Li G.Semi-Parallel, Semi-Symmetric Immersions and Chen’s Equality[].Results in Mathematics.2001
  • 10Chen B Y.A Riemannian Invariants and Its Applications to Submanifolds Theory[].Results in Mathematics.1995

共引文献9

同被引文献2

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部